As9100 Audit Checklist Template - Excel by gjz15252

VIEWS: 877 PAGES: 4

As9100 Audit Checklist Template document sample

More Info
									                                                                                                                                                    The Materials Testing Task Group covers the following processes:
                                                                         MATERIALS TESTING TASK GROUP
                                                                         TASK GROUP MEETING AGENDA                                                  ISO/IEC 17025 Requirements                     Corrosion
                                                                         April 23-27, 2007                                                          Chemical Testing                               Microhardness
                                                                         Newport Bay Club - Disneyland Resort Paris                                 Mechanical Testing                             DTA
                                                                         Marne-la-Vallee, France                                                    Metallography (Micro & Macro)                  Test Specimen Preparation
                                                                                                                                                    Hardness

Notice 1: All times are approximate and subject to change. Please contact PRI for updated information.
Notice 2: Task Group Members – Please help us conserve expenses. If you are bringing information/documentation to the meeting for distribution, please bring enough copies for all attendees. Unplanned/on-site copy service is expensive and may not be available
during meetings. If you would like to forward information to PRI at least 4 weeks prior to the meeting, we will be happy to provide copies.

All meetings will begin with Opening Comments consisting of: Call to Order/Quorum Check, Introductions & Routing of the Attendance List
Additional Description of Agenda Items is Available on Page 2. Click Here.

                                               MONDAY                                                          TUESDAY                                                      WEDNESDAY                                           THURSDAY                FRIDAY
     Morning
                                     Meeting Start Time: 9:00 AM                                                                                                                                                               Meeting Start Time:   Meeting Start Time:

     9:00 AM               1.0 Prime User Only Meeting -                   30 min      O                                                             O        Nadcap Management Council Meeting
                                                                                             Supplier Orientation and Tutorial (9:00AM-
                           Opening Comments*                                           P                                                             P         (9:00AM-11:00AM) - All members are
                                                                                             11:00AM) - An introduction and overview of
                                                                                       E                                                             E      encouraged to attend this informative and
                           2.0 Election/reconfirmation of Task                                          the Nadcap program
                                                                                       N                                                             N                 important meeting
                           Group Officers and New Voting
                           Members
                           3.0 MTL Program Status                                                     Meeting Start Time: 9:00 AM                                  Meeting Start Time: 11:00 AM
                                                                                       C
     9:30 AM               4.0 ISO/IEC 17025 Update - Review               75 min           8.0 Proposed Digital Audit Solutions          105 min
                                                                                       L
                      C
                           of the comparison of the 17025,
                                                                                       O
                           AS9100, AC7004 and ISO
                      L                                                                S
                           requirements
                      O                                                                E
    10:45 AM          S                                                                D
                                             BREAK                         15 min                             BREAK                       15 min
                      E
    11:00 AM          D    5.0 NMC Standardizatoin Committee               30 min           9.0 AC7101 Sub-Teams Working                  90 min     O    10.0 AC7101, Section 5, 6, and            60 min
                           Update - GE suppliemental checklist                              Sessions - Each Sub-Team shall                           P    Appendix E Reports Plus Flowdosn
                           AC1.1                                                            break into separate groups to finalize                   E    Template
                                                                                            their recommendations to the Task                        N
                                                                                       O    Group for the revised document
                                                                                       P
    11:30 AM               6.0 Acceptance of Other Proficiency             60 min      E
                           Testing Programs                                            N


    12:00 AM                                                                                                                                              11.0 Agenda for July Meeting              15 min
    12:15 AM                                                                                                                                              12.0 New Business                         15 min

    LUNCH                                   LUNCH                                                           LUNCH                                                            LUNCH
                                                                           90 min                                                         90 min                                                    90 min
12:30 - 2:00 PM                         12:30 - 2:00 PM                                                 12:30 - 2:00 PM                                                  12:30 - 2:00 PM
   Afternoon
     2:00 PM               1.0 Opening Comments and Minutes*               15 min           9.0 AC7101 Sub-Teams Working                  90 min          13.0 Heat Treat / Materials Testing       30 min
                                                                                            Sessions - Each Sub-Team shall                                MOU
                                                                                            break into separate groups to finalize
                                                                                            their recommendations to the Task
                                                                                            Group for the revised document

     2:15 PM               3.0 MTL Program Status                          15 min
     2:30 PM               7.0 AC7101/1 Rev A Resolution of                60 min                                                                         14.0 Audit Report Reviews                 60 min
                           Ballot Comments
                                                                                       O
     3:30 PM                                 BREAK                         15 min      P                      BREAK                       15 min                             BREAK                  15 min
                                                                                       E
     3:45 PM               7.0 AC7101/1 Rev A Resolution of               135 min      N    9.0 AC7101 Sub-Teams Working                  105 min         14.0 Audit Report Reviews                 60 min
                           Ballot Comments                                                  Sessions - Each Sub-Team shall
                                                                                            break into separate groups to finalize                   C
                      O                                                                     their recommendations to the Task                        L
                      P                                                                     Group for the revised document                           O
                      E                                                                                                                              S
     4:45 PM          N                                                                                                                              E    15.0 Corrosion Salt Content               30 min
                                                                                                                                                     D    Requirements
     5:15 PM                                                                                                                                              16.0 Materials Testing Scope of           45 min
                                                                                                                                                          Responsibilities
     5:30 PM                                                                                      ADJOURNMENT - 5:30 PM


     6:00 PM                     ADJOURNMENT - 6:00 PM                                 C     Nadcap Planning and Ops Meeting (6:00PM-                           ADJOURNMENT - 6:00 PM
                                                                                       L       8:00PM) - Task Group Chairs and Staff
                                                                                       O          Engineers are required to attend.
                                                                                       S
                                                                                       E
                                                                                       D
                                                                                       O         Supplier Support Committee Meeting
                                                                                       P          (6:00PM-8:00PM) - All suppliers are
                                                                                       E                encouraged to attend.
                                                                                       N
Return
                               Agenda Item 3.0                               Agenda Item 9.0
A summary of the NMC program metrics and the status of the Staff Engineer
delegation will be presented. The status of the program will be presented,
including the NCSI Report.




                             Agenda Item 4.0                                 Agenda Item 10.0
ISO 17025 Update - Review of the comparison of the 17025, AS9100, AC7004
and ISO 9001 requirements




                              Agenda Item 7.0                                Agenda Item 11.0




                              Agenda Item 8.0
January   April   July   October   All

								
To top